Tye Lidman

Works (27)

2019 journal article

A note on positive-definite, symplectic four-manifolds

JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 21(1), 257–270.

By: J. Hom & T. Lidman

Source: NC State University Libraries
Added: November 26, 2018

2019 article

A remark on the geography problem in Heegaard Floer homology

BREADTH IN CONTEMPORARY TOPOLOGY, pp. 103–111.

By: J. Hanselman, C. Kutluhan & T. Lidman

Source: Web Of Science
Added: July 29, 2019

2019 journal article

APPLICATIONS OF INVOLUTIVE HEEGAARD FLOER HOMOLOGY

Journal of the Institute of Mathematics of Jussieu, 1–38.

By: K. Hendricks, J. Hom & T. Lidman

Source: Crossref
Added: February 24, 2020

2019 journal article

Distance one lens space fillings and band surgery on the trefoil knot

ALGEBRAIC AND GEOMETRIC TOPOLOGY, 19(5), 2439–2484.

By: T. Lidman, A. Moore & M. Vazquez

Source: Web Of Science
Added: January 13, 2020

2019 journal article

SIMPLY CONNECTED, SPINELESS 4-MANIFOLDS

FORUM OF MATHEMATICS SIGMA, 7.

By: A. Levine & T. Lidman

Source: Web Of Science
Added: June 4, 2019

2018 journal article

A note on concordance properties of fibers in Seifert homology spheres

CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 61(4), 754–767.

By: T. Lidman & E. Tweedy

Source: NC State University Libraries
Added: December 17, 2018

2018 journal article

A note on surgery obstructions and hyperbolic integer homology spheres

Proceedings of the American Mathematical Society, 146(3), 1363–1365.

By: J. Hom & T. Lidman

Source: NC State University Libraries
Added: August 6, 2018

2018 journal article

Floer homology and covering spaces

Geometry & Topology, 22(5), 2817–2838.

By: T. Lidman & C. Manolescu

Source: NC State University Libraries
Added: August 6, 2018

2018 journal article

The equivalence of two Seiberg-Witten Floer homologies

Astérisque, 399.

By: T. Lidman & C. Manolescu

Source: NC State University Libraries
Added: July 28, 2019

2017 journal article

Corrigendum to “Taut Foliations, Left-Orderability, and Cyclic Branched Covers”

Corrigendum to “Taut Foliations, Left-Orderability, and Cyclic Branched Covers.” Acta Mathematica Vietnamica, 42(4), 775–776.

By: C. Gordon & T. Lidman

Source: Crossref
Added: June 30, 2019

2017 journal article

Cosmetic surgery in L-spaces and nugatory crossings

Transactions of the American Mathematical Society, 369(5), 3639–3654.

By: T. Lidman & A. Moore

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Knot contact homology detects cabled, composite, and torus knots

Proceedings of the American Mathematical Society, 145(12), 5405–5412.

By: C. Gordon & T. Lidman

Source: Crossref
Added: June 30, 2019

2017 journal article

Quasi-alternating links with small determinant

Mathematical Proceedings of the Cambridge Philosophical Society, 162(2), 319–336.

By: T. Lidman & S. Sivek

Source: NC State University Libraries
Added: August 6, 2018

2017 article

Taut foliations, left-orderability, and cyclic branched covers (vol 39, pg 599, 2014)

Acta Mathematica Vietnamica, Vol. 42, pp. 775–776.

By: C. Gordon & T. Lidman

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

The Alexander module, Seifert forms, and categorification

Journal of Topology, 10(1), 22–100.

By: J. Hom, T. Lidman & L. Watson

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

Pretzel knots with L-space surgeries

The Michigan Mathematical Journal, 65(1), 105–130.

By: T. Lidman & A. Moore

Source: Crossref
Added: June 30, 2019

2016 journal article

Surgery obstructions and Heegaard Floer homology

Geometry & Topology, 20(4), 2219–2251.

By: J. Hom, C. Karakurt & T. Lidman

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Contact structures and reducible surgeries

Compositio Mathematica, 152(1), 152–186.

By: T. Lidman & S. Sivek

Source: Crossref
Added: June 30, 2019

2015 journal article

Reducible surgeries and Heegaard Floer homology

Mathematical Research Letters, 22(3), 763–788.

By: J. Hom, T. Lidman & N. Zufelt

Source: Crossref
Added: June 30, 2019

2014 journal article

Berge–Gabai knots and L–space satellite operations

Algebraic & Geometric Topology, 14(6), 3745–3763.

By: J. Hom, T. Lidman & F. Vafaee

Source: Crossref
Added: June 30, 2019

2014 journal article

Nonfibered L-space knots

Pacific Journal of Mathematics, 267(2), 423–429.

By: T. Lidman & L. Watson

Source: Crossref
Added: June 30, 2019

2014 journal article

Rank inequalities for the Heegaard Floer homology of Seifert homology spheres

Transactions of the American Mathematical Society, 367(10), 7291–7322.

By: Ç. Karakurt & T. Lidman

Source: Crossref
Added: June 30, 2019

2014 journal article

Taut Foliations, Left-Orderability, and Cyclic Branched Covers

Acta Mathematica Vietnamica, 39(4), 599–635.

By: C. Gordon & T. Lidman

Source: Crossref
Added: June 30, 2019

2013 journal article

Graph manifolds, left-orderability and amalgamation

Algebraic & Geometric Topology, 13(4), 2347–2368.

By: A. Clay, T. Lidman & L. Watson

Source: Crossref
Added: June 30, 2019

2013 journal article

On the infinity flavor of Heegaard Floer homology and the integral cohomology ring

Commentarii Mathematici Helvetici, 88(4), 875–898.

By: T. Lidman

Source: Crossref
Added: June 30, 2019

2007 journal article

Asymptotic Evolution of Acyclic Random Mappings

Electronic Journal of Probability, 12(0), 1051–1180.

By: S. Evans & T. Lidman

Source: Crossref
Added: June 30, 2019

2007 journal article

Expectation, Conditional Expectation and Martingales in Local Fields

Electronic Journal of Probability, 12(0), 498–515.

By: S. Evans & T. Lidman

Source: Crossref
Added: June 30, 2019